# SDR REXA2021050500194

- Difficulty date: March 11, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331993
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF R/H FLIGHT DECK DOOR POST, FOUND R/H FLIGHT DECK FLOOR BEAM ANGLE CRACKED. - REMOVED, LOCATED,DRILLED,AND INSTALLED RH FLOOR BEAM (FLIGHT DECK) ANGLE AND GUSSET P/N:CC670-33199-3,CC670-33467-2 IAW CRJ 700 SRM 57-42-06-001-001-A01,51-40-11-001-001-A01,51-42-21-001-001-A01. WVAC EMP STAMP #712 MTC
